Stereohedra of revolutions of two suntheses of interatomic vector functions
Doklady Akademii Nauk, Tome 210 (1973) no. 5, pp. 1082-1085
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_210_5_a18,
author = {V. I. Burdina},
title = {Stereohedra of revolutions of two suntheses of interatomic vector functions},
journal = {Doklady Akademii Nauk},
pages = {1082--1085},
year = {1973},
volume = {210},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_210_5_a18/}
}
V. I. Burdina. Stereohedra of revolutions of two suntheses of interatomic vector functions. Doklady Akademii Nauk, Tome 210 (1973) no. 5, pp. 1082-1085. http://geodesic.mathdoc.fr/item/DAN_1973_210_5_a18/